Skip to Main content Skip to Navigation
Journal articles

Dual Quantization for random walks with application to credit derivatives

Abstract : We propose a new Quantization algorithm for the approximation of inhomogeneous random walks, which are the key terms for the valuation of CDO-tranches in latent factor models. This approach is based on a dual quantization operator which posses an intrinsic stationarity and therefore automatically leads to a second order error bound for the weak approximation. We illustrate the numerical performance of our methods in case of the approximation of the conditional tranche function of synthetic CDO products and draw comparisons to the approximations achieved by the saddlepoint method and Stein's method.
Document type :
Journal articles
Complete list of metadata

Cited literature [10 references]  Display  Hide  Download
Contributor : Gilles Pagès <>
Submitted on : Thursday, October 29, 2009 - 2:12:47 PM
Last modification on : Wednesday, December 9, 2020 - 3:05:21 PM
Long-term archiving on: : Thursday, June 17, 2010 - 5:27:40 PM


Files produced by the author(s)


  • HAL Id : hal-00428523, version 1
  • ARXIV : 0910.5655


Gilles Pagès, Benedikt Wilbertz. Dual Quantization for random walks with application to credit derivatives. The Journal of Computational Finance, Incisive Media, 2012, 16 (2), pp.33-60 ;. ⟨hal-00428523⟩



Record views


Files downloads